On Grothendieck prevarieties of locally convex spaces
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 4 (1987), pp. 79-80
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1987_4_a15,
author = {S. M. Berger},
title = {On {Grothendieck} prevarieties of locally convex spaces},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {79--80},
year = {1987},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1987_4_a15/}
}
S. M. Berger. On Grothendieck prevarieties of locally convex spaces. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 4 (1987), pp. 79-80. http://geodesic.mathdoc.fr/item/IVM_1987_4_a15/